reference : Vibrio parahaemolyticus Infections in the United States, 1973–1998

JSON YAML text HTML Turtle N-Triples JSON Triples RDF+XML RDF+JSON Graphviz SVG
/reference/808fff3b-ef12-4f22-8796-ee40ba577804
Referencing Publications:
Reference URIs:
Bibliographic fields
reftype Journal Article
Author Daniels, N.; MacKinnon, L.; Bishop, R.; Altekruse, S.; Ray, B.; Hammond, R.; Thompson, S.; Wilson, S.; Bean, N.; Griffin, P.; Slutsker, L.
ISSN 1537-6613
Issue 5
Journal The Journal of Infectious Diseases
Pages 1661-1666
Title Vibrio parahaemolyticus Infections in the United States, 1973–1998
Type of Article Article
Volume 181
Year 2000
doi 10.1086/315459
Bibliographic identifiers
.reference_type 0
_uuid 808fff3b-ef12-4f22-8796-ee40ba577804